# SDR DXTA2025030502549

- Difficulty date: March 1, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N772QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20551
- Aircraft time: 10,182 hours, 5,782 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 9702861
- Part serial: 4307
- Condition: Defective
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R HYD TEMP HIGH AMBER CAS: WHILE LEVELING OFF AT CRUISE, R HYD TEMP HIGH AMBER CAS ILLUMINATED AND HYD TEMP SHOT UP TO 110Â° C AND SPIKED AS HIGH AS 115Â° BY WHAT WE SAW. CHECKLIST CALLS FOR AFFECTED HYD PUMP TO IDLE AND FOR ENGINE SHUTDOWN AT HIGHER TEMPERATURE, WHICH WE BELIVE IT WAS QUICKLY GOING GO REACH. DECLARED AN EMERGENCY AND BEGAN AN EMER DESCENT WITH THRUST LEVERS IDLE. TEMP STABALIZED AT 110Â°. RIGHT ENGINE WAS LEFT IDLE FOR THE REST OF THE FLIGHT WITH R HYD PUMP OFF. CORRECTIVE ACTION; TECHS PERFORMED AMM TASK 05-51-33-281-801- ACIDITY CHECK; RESULTS SATISFACTORY. TECHS ALSO ACCOMPLISHED AMM TASK 29-10-00-280-801- LEFT AND RIGHT HYDRAULIC SYSTEMS OVERHEAT CHECK, FINDINGS SATISFACTORY. PER MCC REQUEST TECHS REPLACED R HYD TEMP TRANSDUCER IAW BOMBARDIER CL-350 AMM 29-33-01.
